Alert archive / Georgia / Coastal Flood Statements in 2007

Coastal Flood Statement 13, NWS Jacksonville, FL

October 5, 2007Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this coastal flood statement at Oct 5, 2007, 3:17 AM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 5, 2007, 3:17 AM EDT (07:17 UTC)
Expired
Oct 8, 2007, 3:00 PM EDT
In force
3 days
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS42 KJAX 050717
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 AM EDT FRI OCT 5 2007

FLZ024-025-033-038-GAZ154-166-060000-
/O.NEW.KJAX.CF.S.0013.071005T0717Z-071008T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
317 AM EDT FRI OCT 5 2007

...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND...

INCREASING EAST TO NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A
HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE
WEEKEND. 

BREAKER HEIGHTS WILL CONTINUE TO BUILD THROUGH THE PERIOD WITH HEIGHTS
AROUND 3 TO 5 FEET TODAY BUILDING TO 5 TO 7 FEET BY SUNDAY. ROUGH
SURF WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER
THE WATER. A HIGH SURF ADVISORY MAY BE NEEDED LATER THIS WEEKEND.

MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE LATER THIS
WEEKEND AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP
TO A HALF FOOT ABOVE PREDICTED VALUES.

$$

ENYEDI
7 follow-up statements
000 
WHUS42 KJAX 060001
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT FRI OCT 5 2007

FLZ024-025-033-038-GAZ154-166-061215-
/O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
801 PM EDT FRI OCT 5 2007

...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND...

INCREASING NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH
RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE
WEEKEND.

BREAKER HEIGHTS WILL CONTINUE TO BUILD THROUGH THE PERIOD WITH
HEIGHTS BUILDING TO 5 TO 7 FEET BY SUNDAY. ROUGH SURF WILL MAKE
IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER. A HIGH
SURF ADVISORY MAY BE NEEDED LATER THIS WEEKEND.

MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE LATER THIS
WEEKEND AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING
UP TO A HALF FOOT ABOVE PREDICTED VALUES.

$$
000 
WHUS42 KJAX 061051
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
ISSUED BY NATIONAL WEATHER SERVICE TALLAHASSEE FL
651 AM EDT SAT OCT 6 2007

FLZ024-025-033-038-GAZ154-166-070000-
/O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
651 AM EDT SAT OCT 6 2007

...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND...

INCREASING NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH
RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH
THE WEEKEND.

BREAKER HEIGHTS WILL CONTINUE TO BUILD THROUGH THE PERIOD WITH
3 TO 5 FOOT WAVES BUILDING TO 5 TO 7 FEET BY SUNDAY. ROUGH SURF
WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE
WATER. A HIGH SURF ADVISORY MAY BE NEEDED FOR SUNDAY.

MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE SUNDAY
AROUND THE TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO A
HALF FOOT ABOVE PREDICTED VALUES.

$$

CAMP
000 
WHUS42 KJAX 062221
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EDT SAT OCT 6 2007

FLZ024-025-033-038-GAZ154-166-071400-
/O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
621 PM EDT SAT OCT 6 2007

...HIGH RISK OF RIP CURRENTS TODAY THROUGH THE WEEKEND...

CONTINUED NORTHEAST FLOW AND BUILDING SEAS WILL CREATE A HIGH
RISK OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA COAST. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH THE
WEEKEND. 

BREAKER HEIGHTS OF 4 TO 6 FEET ARE EXPECTED THROUGH THE
WEEKEND...WITH A POSSIBLE INCREASE CLOSE TO 7 FEET. ROUGH SURF
WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE
WATER. A HIGH SURF ADVISORY MAY BE NEEDED FOR SUNDAY.

MINOR COASTAL FLOODING AND BEACH EROSION ARE POSSIBLE AROUND THE
TIMES OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO FOOT ABOVE
PREDICTED VALUES.

THE NEXT HIGH TIDE AT SELECTED LOCATIONS...ST SIMONS ISLAND AT...
615 AM SUNDAY. FERNANDINA BEACH AND MAYPORT AT...644 AM SUNDAY.
ST AUGUSTINE BEACH AT...553 AM SUNDAY.

$$

HESS
000 
WHUS42 KJAX 071334
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 AM EDT SUN OCT 7 2007

FLZ024-025-033-038-GAZ154-166-080000-
/O.CON.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
934 AM EDT SUN OCT 7 2007

...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA
BEACHES TODAY...

THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS
WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA COAST TODAY. ON MONDAY...A MODERATE
RISK OF RIP CURRENTS IS PROJECTED FROM ALTAMAHA SOUND GEORGIA TO
ST. AUGUSTINE BEACH...WITH A MODERATE OR HIGH RIP CURRENT RISK
SOUTH OF ST. AUGUSTINE BEACH.

BREAKER HEIGHTS OF 3 TO 5 FEET ARE EXPECTED TODAY...WITH LOCALIZED
6 FOOT SETS ALONG THE NORTHEAST FLORIDA COASTLINE. THESE CONDITIONS
WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE
WATER.

ADDITIONALLY...MINOR BEACH EROSION ARE POSSIBLE AROUND THE TIMES
OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO FOOT ABOVE PREDICTED
VALUES.

THE NEXT HIGH TIDE AT SELECTED LOCATIONS...
ST SIMONS ISLAND AT...633 PM. 
FERNANDINA BEACH AT...708 PM.
MAYPORT AT...705 PM. 
ST AUGUSTINE BEACH AT...617 PM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET
AT WWW.SRH.NOAA.GOV/JAX.

$$
ECZ
000 
WHUS42 KJAX 071336 CCA
CFWJAX

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
936 AM EDT SUN OCT 7 2007

FLZ024-025-033-038-GAZ154-166-080000-
/O.COR.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
936 AM EDT SUN OCT 7 2007

...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA
BEACHES TODAY...

THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS
WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA COAST TODAY. ON MONDAY...A MODERATE
RISK OF RIP CURRENTS IS PROJECTED FROM ALTAMAHA SOUND GEORGIA TO
ST. AUGUSTINE BEACH...WITH A MODERATE OR HIGH RIP CURRENT RISK
SOUTH OF ST. AUGUSTINE BEACH.

BREAKER HEIGHTS OF 3 TO 5 FEET ARE EXPECTED TODAY...WITH LOCALIZED
6 FOOT SETS ALONG THE NORTHEAST FLORIDA COASTLINE. THESE CONDITIONS
WILL MAKE IT DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE
WATER.

ADDITIONALLY...MINOR BEACH EROSION IS POSSIBLE AROUND THE TIMES
OF HIGH TIDE. TIDAL LEVELS ARE RUNNING UP TO FOOT ABOVE PREDICTED
VALUES.

THE NEXT HIGH TIDE AT SELECTED LOCATIONS...
ST SIMONS ISLAND AT...633 PM. 
FERNANDINA BEACH AT...708 PM.
MAYPORT AT...705 PM. 
ST AUGUSTINE BEACH AT...617 PM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET
AT WWW.SRH.NOAA.GOV/JAX.

$$
ECZ
000 
WHUS42 KJAX 072357
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 PM EDT SUN OCT 7 2007

GAZ154-166-080100-
/O.CAN.KJAX.CF.S.0013.000000T0000Z-071008T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
757 PM EDT SUN OCT 7 2007

THE THREAT OF RIP CURRENTS ALONG THE SOUTHEAST GEORGIA COASTLINE
HAS LESSENED. HOWEVER...A MODERATE RISK OF RIP CURRENTS WILL
CONTINUE THROUGH MONDAY NIGHT.

$$

FLZ024-025-033-038-081200-
/O.EXT.KJAX.CF.S.0013.000000T0000Z-071008T1200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
757 PM EDT SUN OCT 7 2007

...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA
BEACHES TODAY THROUGH MONDAY MORNING...

THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS
WILL CONTINUE TO CREATE A HIGH RISK OF RIP CURRENTS ALONG THE
NORTHEAST FLORIDA COAST THROUGH MONDAY MORNING. A MODERATE RISK OF
RIP CURRENTS WILL FOLLOW THROUGH AT LEAST MONDAY NIGHT.

BREAKER HEIGHTS OF 3 TO 4 FEET ARE EXPECTED THROUGH MONDAY
MORNING WITH LOCALIZED 5 FOOT SETS. THESE CONDITIONS WILL MAKE IT
DANGEROUS FOR INEXPERIENCED SWIMMERS TO ENTER THE WATER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET
AT WEATHER.GOV/JAX.

$$

CARROLL
000 
WHUS42 KJAX 080849
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 AM EDT MON OCT 8 2007

FLZ024-025-033-038-081900-
/O.EXT.KJAX.CF.S.0013.000000T0000Z-071008T1900Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
449 AM EDT MON OCT 8 2007

...HIGH RISK OF RIP CURRENTS AND MINOR BEACH EROSION AT AREA
BEACHES TODAY THROUGH MONDAY MORNING...

THE COMBINATION OF A PERSISTENT ONSHORE FLOW AND ELEVATED SEAS
WILL CONTINUE TO CREATE A HIGH RISK OF RIP CURRENTS ALONG THE
NORTHEAST FLORIDA COAST TODAY. 

BREAKER HEIGHTS AROUND 4 FEET ARE EXPECTED THROUGH TODAY WITH
LOCALIZED 5 FOOT SETS. THESE CONDITIONS WILL MAKE IT DANGEROUS FOR
INEXPERIENCED SWIMMERS TO ENTER THE WATER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE
NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET
AT WEATHER.GOV/JAX.

$$

MZ

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 4, 8:18 PM EDT, 6 hours 59 minutes earlier.

Area forecast discussion, Oct 4, 8:18 PM EDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT THU OCT 4 2007

.UPDATE...EARLIER BAND OF HEAVY RAIN HAS BUILT INTO SW MARION
COUNTY. ELSEWHERE SCATTERED LIGHT SHOWERS HAVE MOVED INTO COASTAL
AREAS WITH HEAVIER RAIN REMAINING OFFSHORE. 18Z NAM AND GFS KEEP
PRECIP ALONG THE E COAST OVERNIGHT WITH ONLY LIGHT QPF AMOUNTS.
WILL DROP FLOOD WATCH AS WIDESPREAD HEAVY RAINFALL DOES NOT LOOK
LIKELY TONIGHT.

&&

.AVIATION...EXPECT MVFR AND TEMPO IFR CONDITIONS DUE TO LOW CIGS
IN SHOWER ACTIVITY. ISOLD TSRA STILL POSSIBLE THIS EVENING THROUGH
AROUND 03Z.

&&

.MARINE...BOUY 41008 GUSTING OVER 20 KNOTS IN SHOWER ACTIVITY THE
PAST COUPLE OF HOURS. OTHER BUOYS SUPPORT SCEC WHICH WILL INCREASE TO
SCA OVERNIGHT AS GRADIENT TIGHTENS AND WINDS INCREASE. WILL
KEEP CURRENT HEADLINES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  84  70  84 /  60  50  30  50
SSI  74  82  75  81 /  60  70  50  60
JAX  74  83  74  83 /  60  70  50  60
SGJ  77  84  77  84 /  60  60  50  60
GNV  73  85  73  86 /  40  60  30  50
OCF  74  86  74  86 /  30  60  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 AM FRIDAY TO 8 PM EDT SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

ZIBURA/CARROLL/KEEGAN
Hazardous weather outlook, Oct 4, 8:35 PM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EDT THU OCT 4 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
835 PM EDT THU OCT 4 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

.FLOOD IMPACT...
DUE TO THE SATURATED GROUND IN SOME LOCATIONS AND HIGH ATMOSPHERIC
MOISTURE...ANY HEAVY SHOWER OR THUNDERSTORM ACTIVITY THAT DEVELOPS
MAY PRODUCE 1 TO 3 INCH RAINFALL AMOUNTS AND THUS PRODUCE LOCALIZED
FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

...ROUGH SURF AND MINOR BEACH EROSION AND COASTAL FLOODING IMPACTS
TO DEVELOP THIS WEEKEND...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING THE
MAIN THREATS WITH FLOODING OF LOW-LYING AREAS POSSIBLE.

LAKE WIND ADVISORIES WILL LIKELY BE NEEDED FROM SATURDAY THROUGH
MONDAY ALONG THE COASTAL COUNTIES WITH EAST WINDS OF 15 TO 25 MPH
WITH GUSTS UP TO 35 MPH AT TIMES.

THE EASTERLY FLOW WILL INCREASE THE THREAT OF RIP CURRENTS TO HIGH
ON FRIDAY AND WILL LIKELY REMAIN THERE INTO EARLY NEXT WEEK.
THE LONG FETCH OVER THE OPEN ATLANTIC WILL BUILD SURF ALONG THE COAST
OVER THE WEEKEND AND HIGH SURF ADVISORIES WILL LIKELY BE NEEDED
SUNDAY AND WILL BE ACCOMPANIED BY MINOR BEACH EROSION AND
POSSIBLY MINOR COASTAL FLOODING INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS
ARE REQUESTED TO RELAY ANY HEAVY RAINFALL OR FLOODING REPORTS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JH/ARS/MZ

Nearby

Coastal Flood Statements in Georgia, 2007Coastal Flood Statements in Florida, 2007Every coastal flood statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.